Czechoslovak Mathematical Journal

Vol. 54, No. 2, 2004 · Contents

Torben Maack Bisgaard:
An example of a positive semidefinite double sequence which is not a moment sequence

M. Cichon, I. Kubiaczyk, A. Sikorska:
The Henstock-Kurzweil-Pettis integrals and existence theorems for the Cauchy problem

Mukti Acharya, Tarkeshwar Singh:
Graceful signed graphs

Mohammed Ali Faya Ibrahim:
On the embedding of ordered semigroups into ordered group

M. Belhadj, J. J. Betancor:
On Hankel transform and Hankel convolution of Beurling type distributions having upper bounded support

N. Kuruoglu, S. Yuce:
The generalized Holditch theorem for the homothetic motions on the planar kinematics

Mehmet Bektas:
Totally real submanifolds in a quaternion space form

Evgenia H. Papageorgiou, Nikolaos S. Papageorgiou:
Existence of solutions and of multiple solutions for nonlinear nonsmooth periodic systems

Ignacio Villanueva:
Integral multilinear forms on $C(K,X)$ spaces

Jiri Mockor:
Complete subobjects of fuzzy sets over $MV$-algebras

Zhaowen Li, Shou Lin:
On the weak-open images of metric spaces

Kin-Keung Poon:
On Harpers' result concerning the bandwidths of graphs

S. Radeleczki, D. Schweigert:
Lattices with complemented tolerance lattice

O. Duman, C. Orhan:
$\mu$-statistically convergent function sequences

Jan Jakubik:
On the affine completeness of lattice ordered groups

Shaofang Hong, Qi Sun:
Determinants of matrices associated with incidence functions on posets

Ladislav Nebesky:
On properties of a graph that depend on its distance function

Wieslaw Sliwa:
On topological classification of non-archimedean Frechet spaces

Lawrence Somer, Michal Krizek:
On a connection of number theory with graph theory

F. Criado, F. Criado Jr., N. Odishelidze:
On the solution of some non-local problems

Jan Jakubik:
On some interpolation rules for lattice ordered groups

W. W. Comfort, S. U. Raczkowski, F. Javier Trigos-Arrieta:
The dual group of a dense subgroup

Young Joo Lee:
Commuting Toeplitz operators on the pluriharmonic Bergman space

[Contents of Czechoslovak Mathematical Journal]